# SDR 95FDEA01910

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME IN MAIN CARGO STA 800 CRACKED AT STR 14R.  STOP DRILLED CRACK, INSTALLED REPAIR PER SRM 51-40-1, PG 1.  REJECTED AND BOUGHT ON NR 1207 PER 51-40-3.
